# SDR ABXA9600248

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED FIRST OFFICER'S SLIDING WINDOW DURING TAXI OUT AND WINDOW WOULD NOT OPEN.  HANDLE OPENS (RELEASES FROM HOOK) BUT WINDOW FAILS TO SLIDE BACK.  CLEANED AND LUBED WINDOW TRACK AND ROD ENDS IAW DC8 MM.  OPS CHECK GOOD.
